Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Multiple sebaceous cysts on testicles. Causing itching. Suggestions?

Sir I have eaching problem on skin of testies there r many multiple sibuosis from 2 yrs.i apllird many ointment likr quadriderm,keto b,kandid b,flcnazole capsule,scurb lotion,chlorometrozole.when I applied ointment I relief from eaching for some time after that they again start for eaching.but multiple sibosisis slowly-slowly increasing and spreading on skin of testies.please
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have developed multiple sebaceous cysts over scrotum. Scrotal skin is rich in sebaceous glands hence more prone to get these cysts.

Normally no treatment is required as they subside of their own, .however treatment i needed if they increase in size or get infected.

They need to get excised in Toto under local anaesthesia.

Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor